Abstract 22-year-old male patient with no heart disease, who was given an ambulatory medication with analgesics due to an acute renal crisis. After the drug administration, the patient presented dyspnea, cyanosis, and hemoptysis. There was suspicion of anaphylactic shock, which was treated, but there was no improvement in the clinical condition. The patient was referred to the Intensive Care Unit, where tests were performed showing elevated cardiac enzymes and Immunoglobulin E and Computed Tomography of Thoracic revealed alveolar hemorrhage. He developed clinical worsening and died after sepsis. The final diagnosis was of kounis syndrome due to the hypersensitivity reaction to the analgesics introduced in the patient, generating an acute coronary syndrome (ACS). The purpose of this case report was to highlight a syndrome that is little reported because it is not part of the differential diagnosis routines of ACS, but it generates important complications.